Results 1 to 7 of 7
Like Tree3Likes
  • 1 Post By Iwantoff2013
  • 1 Post By iloerose
  • 1 Post By Iwantoff2013
Please help, I can't take another day like this. Have you been here?
  1. #1
    Lostmommyx3 is offline New Member
    Join Date
    Nov 2014
    Posts
    7

    Default Please help, I can't take another day like this. Have you been here?

    Hello. My name is Amy and I’m somewhat new to the forums. I posted on here a few weeks ago, looking for guidance if I should go to a soboxone (in my case subutex) program or go to a detox program to get off of these because I was buying them off the street since going to a detox program and kicking my pain pill habit. Well I ended up going and the program I went to seemed pretty nice, but it was a little too good to be true. Basically we are mules there, shipping us in and out the door, the doctor having no idea who I was until the nurse said “you saw her on the 6th” and the doctor acted as if she pulled that information from her own brain.. luckily I have amazing hearing since giving birth to my son three years ago. They make us go every two weeks and pay $220 out of pocket.. so I’m probably going to be poor soon too.
    Here’s the issue. I was taking between 2-3mg about prior to starting the program. I actually started at about .25 to .5 but moved up to that as time went by because I felt it wasn’t working as well. My doctor of course put me on 8mg a day, and said to take a full one a day. I did start doing that, but it seemed to have no effect at 8mg and I found taking around 8mg broken up 3X a day worked better than 8.. or so I thought. She tried giving me another 8mg a day my last appointment, making it 16mg a day, but I said the 8mg was fine. I see her again this coming week for yet another follow up. Actually I think I meet with a nurse this time around because she’ll be out of town enjoying all of her money. That’s so depressing. God this is all so depressing I could cry. I wish I could take my life back so much. Anyway, to the issue..

    I feel like I’m all over the place. I don’t know if I’m coming or going honestly. I feel just as rocky and messy as I did when I was on painpills. My doses are all messed up and I don’t know.. I feel like I’m taking too much for some reason but don’t know what dose I should be on, or how to space the times out. I don’t know anything! I feel like a train wreck. One day I feel great and the next day I’m like a space cadet, sitting and staring at the wall half the day like an idiot. I also take a few herbs along with the subs that I’ve been taking for years. They are sam-e, rhodenia rosea, and ashawanda. These helped my mood and energy for a long time, and I think without them I’d be screwed, but I’m not sure what is helping and what is hurting at this point. I need to be stable, my god for once in my life I just want to be stable.. is that so much to ask for? I am so tired of being up and down and just a mess. Everything, even my house is a mess at this point!! For a long time on the subs I had such awesome energy, my house was literally perfect, it helped my depression so much (I also suffer from major depression, but have bad reactions to depression medications and tried them ALL.) Now I was having those effects for about 7 months, but even since I went about those very small chips I seem to have a different effect. Has anyone else noticed this?

    While I wish I could stop the subs all together, I’m an even bigger mess without them. My mood is insane, I’m so depressed I can’t even take my life, I am mean and just want to get high. I’m so tired of feeling like this. Honestly, I don’t even remember the last time I felt happy. I’m a professional written, and I’ve been writing for as long as I can remember, and even my career is suffering. I no longer have any passion with writing.. it feels like a chore and half the time (I work at night and spend the day with my son) I’m falling asleep at the computer. I just miss being happy.. it’s been so long. Sometimes something will happen, and I get this feeling, like oh that is what happiness is, but I can’t get it to stay, and when it comes I want it so badly, but it leaves before it’s even mine, if that makes any sense. I just want my life back, I don’t have any interest in going on with life as it is.. I mean if this is all its ever going to be there isn’t much of a point to that.

    Can someone please help me. What did you find the best dose to be? Why did this help me for so long, and now it seems to be hurting me? What is wrong here.. what should I do? Please, anything. I need to get my life back, I have an amazing little boy and he needs his mom.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hi there, and welcome. I'm sorry to hear about your situation. I would bet your current problems are from taking too much Sub. 8mg is a pretty hefty dose. Did you feel better when you were taking 2-3mg? Most people feel a lot better on lower doses.

    I'll check back...
    Kat
    Lostmommyx3 likes this.

  3. #3
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Hey Lost! Welcome to the boards!!! We can help you here. Have a few questions you need to answer first:

    1. How long have you been on the subutex? (including off the street)
    2. Do you get a prescription for the subutex?
    3. What is your daily dose and how long have you been taking that daily dose?

    You will be able to stop the subs, but first we need to get you on track here. There is a few ways to do this: figure out an initial dose and get stable from what you are already taking. Or go off and go into w/d and re-induct. Your above post is kinda all over the place. Just need to figure out exactly how much, when, and for how long.

    You can get this!!!!

    Peace,

    Iloerose
    Lostmommyx3 likes this.

  4. #4
    Lostmommyx3 is offline New Member
    Join Date
    Nov 2014
    Posts
    7

    Default

    Thank you both so much for replying! Yes, it is all over the place lol, I guess that's how my head is right now. Okay, I've been taking the subs since May, so that's actually 7 months now, going on 8. I do think I feel much better on a lower dose, but am having a hard time figuring out that dosage. Right now I'm on 6MG a day, broken up in 2mg doses. Let me do this:

    May: Started on 0.25mg 3X a day. Felt better than I ever had before. I had energy, great mood etc.
    July: Dose wasn't as effective so went up to 0.5mg 3X a day. Felt good , lots of energy and stuff.
    Aug: Increased to 1-3mg a day. I'm really not sure why honestly. I guess because I had it and thought more would be better. Still doing good but not sure if better or worse than I was.
    Nov: Decided to go to a doctor and start real treatment. I told them I rather stay on 2mg, but they said that wasn't a effective dose and put me on 8mg. For a part of Nov I took 8mg but hated it. It didn't work and I felt like >>>>. So about 2 and a half weeks ago I decreased my dosage to 6mg (3mg in the morning, then 3mg broken up to 1 1/2 2X a day to equal 3 doses) The issue is that I feel good in the morning, usually somewhat good I guess, not like I did on the lower doses, but by 1pm I'm so tired and cranky, and feel like >>>>. By the nighttime I feel kinda like passing out, which I can't afford to do, and my mood sucks.

    I miss feeling to good and stable on it. I felt like I was getting my life on track, learning how to live normally and would then continue that behavior without the subs. Now I am all over the place and know if I just stopped them I'd be in for a disaster.

  5. #5
    Lostmommyx3 is offline New Member
    Join Date
    Nov 2014
    Posts
    7

    Default

    I am seeing a doctor, i get 30 8mg a month. I want to get to a lower dose, but I'm not sure how to do that or how to find the right dose. I'm on 6mg currently, and would like to get down to maybe 1mg in total a day or 1 1/2 to try working on getting normal going here. It's so old already. I've been on my current 6mg dose for three weeks now.
    Last edited by Anonymous; 11-26-2014 at 10:52 PM.

  6. #6
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    You may want to try reducing by 25% to 4.5mg. I suggest 25% because that's how the taper plan here works. Go to that dose and see if it helps. Stay there for a week to 10 days. If you still have the same issues as before, reduce by another 25%.

    Are you interested in tapering off completely at some point?
    Kat
    alexnt likes this.

  7. #7
    Lostmommyx3 is offline New Member
    Join Date
    Nov 2014
    Posts
    7

    Default

    Thank you Kat. I've actually just cut down since Thanksgiving to 2.5MG total a day and it's been working so much better for me. I just completely reduced it without tapering, I hope that's not going to have any negative effects. So far I have been doing great, with a little nausea here and there, but nothing I can't deal with. Do you think that's withdraw? If so I don't think anything too bad can happen? The nausea had me thinking it was from the medication, but maybe it could be dehydration too because I haven't been drinking much water at all.

    I'm definately interested in getting off completely at some part, actually the sooner the better so I can actually start being really sober.

Similar Threads

  1. Replies: 2
    Last Post: 10-09-2017, 03:12 AM
  2. Quitting Cold Turkey Journal Day 1 - Day ?
    By ALittleBitAtATime in forum Need to Talk?
    Replies: 12
    Last Post: 09-15-2014, 10:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22